# SDR ASOA2016013014481

- Difficulty date: January 30, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 35,843 hours, 32,510 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 SEAT TRACK SEGMENT CORRODED AND OUT-OF-LIMITS BETWEEN FS 394 TO FS 409+128.  REMOVED RBL9 SEAT TRACK IAW AMM 53-01-11-000-802.  INSTALLED SEAT TRACK IAW AMM 53-01-11-400-802.  R & R 1 EA BAD BLIND NUT IAW SRM 51-42-34.  FABRICATED SEAT RAILS IAW GREO 601R-53-00-485, REV A.
